Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Mirtazapine Nightmares And Vivid Dreams Withdrawal?


  • Please log in to reply
No replies to this topic

#1 ferinefeline

ferinefeline

    Just Registered

    ID: 79962

  • Awaiting Authorisation
  • 2 posts
  • Gender:Male

Posted 24 June 2012 - 04:07 AM

Hi

I gradually tapered down mirtazapine in december 2011, i stopped because they didnt seem to work on me and it also gave me nightmares every night, which is the main reason i stopped. It was a relatively small dose (15 mg.), i took them from march to december, so i guess for around 10 months. Now after i've been off them for around 6 months, i still have these nightmares, and my doctor said that she doesn't know why i have them, so of course she doesn't know how long they will last either (i didnt ask why, i just told her it was because of the medication and wanted to know how long it might last). I asked a psychiatrist about it, and she seemed pretty certain that the nightmares have nothing to do with mirtazapine, because its been 6 months since i stopped, and i'm not really sure myself, to be honest. All i know is that the nightmares and vivid dreams started slowly after starting mirtazapine, and i never had nightmares or dreams like this, before the medication.

So, has anyone else experienced this as a side effect, then afterwards as a withdrawal symptom? and does anyone have any idea how long it can take the brain to adjust after stopping mirtazapine?
I guess its different for everyone, but some input on this might be helpful for me.




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users